# SDR ASAA2022062738878

- Difficulty date: June 27, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42,898 hours, 12,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CABIN EMERGENCY EXIT LIGHTS / SIGNS INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK/ POWER SUPPLIES AT POSITIONS M1671, M1695, AND M2335 IAW B737-800 AMM 33-51-06-960-805 AND 33-51-06-960-806TEST GOOD.
